Back
American Journal of Computational Mathematics
ISSN Online: 2161-1211
Google-based IF: 0.67  Citations h5-index & Ranking
Submission

"Peristaltic Transport of Magnetohydrodynamic Carreau Nanofluid with Heat and Mass Transfer inside Asymmetric Channel"

written by Nabil T. M. Eldabe1, Osama M. Abo-Seida2, Adel A. S. Abo-Seliem3, A. A. ElShekhipy4, Nada Hegazy3 ,

published by American Journal of Computational Mathematics, Vol.7 No.1, 2017

has been cited by the following article(s):

 
 
Top